Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Suffering from Hypothyroid, taking thyronorm. Hair growth on upper lip and chin. Is growth due to thyroid?

Hi, i am suffering from hypothyroid since one year and having a thyronorm tab (0.5 mg) daily morning. now a days i m observing hair growth on upperlips and on chin also on breast . Pleas suggest what needs to be done. I feel so much tired sometimes. My skin has become very tensed with many pimples and dark spots on it. Please help are these symptoms related to thyroid. If yes then what medicine (specially the composition) should i take. Thanks
Asked On : Sat, 22 Dec 2012
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
Cosmetic & Plastic Surgeon 's  Response
These are not usually related to thyroid hormone abnormalities but you should have a check on your androgen levels and also have an ultrasound of your ovaries to know if you have PCOS or not. For the excess hair growth I would advice you to go in for laser surgery to remove the same since other treatment measures might not be that effective. Please note that multiple sessions might be required to get rid of most of the hair growth in these areas.
Answered: Sun, 23 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor